MURAL - Maynooth University Research Archive Library

    On the fusion problem for degenerate elliptic equations II

    Buckley, Stephen M. and Koskela, Pekka (1999) On the fusion problem for degenerate elliptic equations II. Commentationes Mathematicae Universitatis Carolinae, 40 (1). pp. 1-6. ISSN 1213-7243

    [img] Download (193kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Let F be a relatively closed subset of a Euclidean domain Ω. We investigate when solutions u to certain elliptic equations on Ω/F are restrictions of solutions on all of Ω. Specifically, we show that if ∂F is not too large, and u has a suitable decay rate near F, then u can be so extended.

    Item Type: Article
    Keywords: A-harmonic function, Hausdorff measure, Fusion problem.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1621
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 02 Nov 2009 10:07
    Journal or Publication Title: Commentationes Mathematicae Universitatis Carolinae
    Publisher: Faculty of Mathematics and Physics of Charles University, Prague, Czech Republic
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads